Search the Community
Showing results for tags 'antidepressantwithdrawal'.
https://www.google.co.uk/amp/s/www.telegraph.co.uk/women/life/spent-last-nine-years-trying-come-prescription-drugs/amp/ https://www.thetimes.co.uk/article/i-stopped-taking-antidepressants-after-18-years-it-didnt-go-as-planned-cc73m6gf3 https://www.google.co.uk/amp/s/news.sky.com/story/amp/i-was-in-absolute-hell-the-effect-of-coming-off-antidepressants-11688078 https://www.google.co.uk/amp/s/www.dailymail.co.uk/news/article-7084027/amp/SARAH-VINE-Royal-College-Psychiatry-decision-severe-effects-antidepressants.html *There was also another article
Hello, My Achilles tendon of the left leg hurts a lot (the one of the right leg only a little). I've been trying to avoid impact, warm up well before exercising and apply heat (cold worsens the situation), but the pain is getting worse. I can not even walk without limping! I'm almost reaching 50% of my initial dose of 150mg venlafaxine (Effexor) and somewhere around the 40% I started having muscle and joint pain. During my withdrawal from benzodiazepine last year, this type of pain was my main problem. At one point I became bedridden. Will it be the same with the antide
Interesting article written by Deborah Orr on her first introduction to Citalopram. She appears to have a possible adverse reaction to her initial dose of Citalopram. Refuted by many in the comments box who have had positive experiences with ssri's and who have really bought into the pervasive pharma position . Of interest, is the ensuing dialogue it prompts, in a discussion in the comments, by a poster claiming to be a doctor, calling himself "scubadoc'. Scubadoc is interesting, he seems to oscillate his position. I got as far as his comments in relation to 'SubjectiveSubject's